# SDR V0XD20140205012

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 319.00 RBL 3 BETWEEN STRINGER 27 - 25L CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED NEW FRAME SECTOR PN SH670-31355-1S & FRAME SPLICE PN S1710-4 IAW REO 670-53-21-799 DATED 2012-01-30.  NDT PERFORMED SERVICES, NO INDICATIONS NOTED.
